# SDR REXA201100617

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 19,703 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT SECTION OF FLOOR E-LIGHT INOP.  REMOVED AND REPLACED INOP SECTION OF FLOOR E-LIGHT IAW AMM 33-51-01.  OPS CHECK GOOD.  VERIFIED PARTS EFFECTIVITY.
